hey there...hoping for some input or advice here...im a 27 yr old female and i was taking between 5-10 norcos a day for maybe a little over a year everyday basically. i was sick of feeling tired and having no energy and i wanted to put a stop to it for good. a friend of mine had some suboxen from his doctor and he was not taking them but had reccommended i try. he told me what to do and how to take it. he told me i could not take a sub within 24 hrs of using norcs/vics or >> get sick. so i tried it a few times but decided to go back to norcos. i did this for a few days...take a sub one day and take norcos the next and so on and so forth...probably for 3-4 days. then i told myself i needed a doctors help. so i called my insurance and found a doctor in my area. he seemed like...he didnt rly listen to me, i felt like he wanted me out and needed to leave for the day....anyways i explained what i was doing and my situation. i told him a friend gave me a few subs to try but still was using the norcos. i told him i had withdrawals from not doing norcos on the days i didnt do them but i definitely was not in any full blow withdrawals and from what i see on these boards you should have full blown withdrawl symptoms?? so without hesitation he tells me to do a week of these films strips, 1 per day under the tongue. u know the drill. he wrote a script and i left. the first couple days i was sick and nauseas and had to leave work. i was crying and was a total mess. had bad headaches every morning that went away in a couple hrs but still annoying. horrible constipation too sorry thats probably TMI. it was a rough 3 or 4 days but then it got better. i ate some food when i felt i may be nauseas and took some advil for headaches and tried to get a lot of sleep. thats another thing all i wanted was SLEEP the first few days. my dad asked if something was seriously wrong with me. i dont need him knowing anything. but now im good for NOW. heres the problem....im looking at these forums and seeing a lot of things and now im thinking maybe this doc just gave me this script not knowing and not caring and im in for even worse withdrawals. i went in for a 1 week check up today. he told me to keep it up and do the strips for another month and come back in and he will "wean" me off and go from there....now im freaking out maybe im just reading too many dang forums and scaring myself but it sure seems like these sub withdrawals can be HELL. i have a great job and cant afford to lose it i cant be having weeks of withdrawals calling in sick everyday! ugh. so scared. so should i just wean my self off now? or do i listen to this doc who seems like he doesnt have a damn clue?? is it a miracle drug like some say or am i gonna regret this? :\ im picking up my 30 day supply tomorrow ...if anyone has any ideas or comments pls help >> appreciate anything! thank u!